Sweet syndrome associated with interferon
- Rodriguez-Lojo, Romina;
- Castineiras, Iria;
- Juarez, Yolanda;
- Lueiro, Mercedes;
- Armesto, Ana;
- Fernandez-Diaz, M. Luisa
Published Web Locationhttps://doi.org/10.5070/D3212024029
Although still very rare, drug-related cases of Sweet’s syndrome have been reported. The more frequent associated medications with drug induced Sweet´s syndrome was: tetracyclines, trimethoprim-sulphamethaxazol, azatioprine, all trans retinoic acid, nitrofurantoin, granulocyte colony-stimulating factor, hydralazine, tripharil, lithium, oral contraceptives, furosemide, celecoxib and azathioprine.
We only found one case of drug-induced Sweet´s syndrome secondary to pegylated interferon-alpha in combination with ribavirin reported in literature. To our knowledge, this one is the first reported case of Sweet’s syndrome in association with interferon beta 1-b therapy.Also, we would like to remark the atypical localization of the lesions in our patient, with a unilateral predominance on the left lower extremity and a very severe pain.